# SDR DALA2014121606549

- Difficulty date: December 15, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 68,888 hours, 31,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL CENTER FITTING WAS FOUND CORROSION ON LOWER SILL LOCATION BETWEEN FRAME 16 TO FRAME 20 AND AT LEVEL OF STRG 23 RT L=1", W=0.50" AND D= 0.002" APPROXIMATELY  SSI 531189.  REPLACED LOWER SILL LOCATION BETWEEN FRAME 16 TO FRAME 20 AND AT LEVEL OF STR 23 RT IAW SRM A320 51-72-11 AND DWG D53110339.
